VOL. 59 · NO. 4 | Winter 2015
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 59 (4), (Winter 2015)
No abstract available
Articles
Peter Müller
Illinois J. Math. 59 (4), 825-838, (Winter 2015) DOI: 10.1215/ijm/1488186011
KEYWORDS: 30D05, 37F10, 14H52, 20B05
Biswarup Das, Colin Mrozinski
Illinois J. Math. 59 (4), 839-858, (Winter 2015) DOI: 10.1215/ijm/1488186012
KEYWORDS: 81R15, 22A15, 22A20, 42B35, 81R50
Stefano Francaviglia, Armando Martino
Illinois J. Math. 59 (4), 859-899, (Winter 2015) DOI: 10.1215/ijm/1488186013
KEYWORDS: 20E06, 20E36, 20E08
Nguyen Ngoc Hung, Philani R. Majozi, Hung P. Tong-Viet, Thomas P. Wakefield
Illinois J. Math. 59 (4), 901-924, (Winter 2015) DOI: 10.1215/ijm/1488186014
KEYWORDS: 20C15, 20C33, 20C34, 20C30
Alexandre Eremenko, Andrei Gabrielov
Illinois J. Math. 59 (4), 925-947, (Winter 2015) DOI: 10.1215/ijm/1488186015
KEYWORDS: 34M03, 34M05, 30C20, 35J91, 33E05
Justice S. Bansah, Benoît F. Sehba
Illinois J. Math. 59 (4), 949-977, (Winter 2015) DOI: 10.1215/ijm/1488186016
KEYWORDS: 47B34, 26D15, 28A25
Gerardo A. Mendoza
Illinois J. Math. 59 (4), 979-997, (Winter 2015) DOI: 10.1215/ijm/1488186017
KEYWORDS: 47B25, 47A10, 47F05, 58J05, 35P05
Jeffrey Lin Thunder
Illinois J. Math. 59 (4), 999-1023, (Winter 2015) DOI: 10.1215/ijm/1488186018
KEYWORDS: 11D75, 11J25
Arash Ghaani Farashahi
Illinois J. Math. 59 (4), 1025-1042, (Winter 2015) DOI: 10.1215/ijm/1488186019
KEYWORDS: 22C05, 43A15, 43A20, 43A77, 43A85, 47A67
Estibalitz Durand-Cartagena, Xining Li
Illinois J. Math. 59 (4), 1043-1069, (Winter 2015) DOI: 10.1215/ijm/1488186020
KEYWORDS: 31E05, 30L10, 30L99
Zach Teitler
Illinois J. Math. 59 (4), 1071-1085, (Winter 2015) DOI: 10.1215/ijm/1488186021
KEYWORDS: 15A21, 15A69, 14N15
Thierry Coulbois, Martin Lustig
Illinois J. Math. 59 (4), 1087-1109, (Winter 2015) DOI: 10.1215/ijm/1488186022
KEYWORDS: 20E05, 20E08, 20F65, 57R30
Thierry Coulbois, Martin Lustig
Illinois J. Math. 59 (4), 1111-1128, (Winter 2015) DOI: 10.1215/ijm/1488186023
KEYWORDS: 20E05, 20E08, 20F65, 57R30
Backmatter
Illinois J. Math. 59 (4), (Winter 2015)
No abstract available
Back to Top